MathSciNet Relay Station
MathSciNet bibliographic data
MR467033 35Q10 (58D05 76.35)
Temam, R. Local existence of $C\sp{\infty }$ solutions of the Euler equations of incompressible perfect fluids. Turbulence and Navier-Stokes equations (Proc. Conf., Univ. Paris-Sud, Orsay, 1975), pp. 184–194. Lecture Notes in Math., Vol. 565, Springer, Berlin, 1976.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement